# SDR USAA2013030100001

- Difficulty date: February 26, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 28,580 hours, 22,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5348004800004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 INTERGRANULAR CORROSION ON L2 DOORWAY THRESHOLD BETWEEN FR67 TO FR68, Y1732.  REPLACED L2 DOORWAY THRESHOLD BETWEEN FR67 TO FR68, Y1732 IAW A319 SRM 51-42-11.
